MathSciNet Relay Station
MathSciNet bibliographic data
MR2284889 60J99 (60F99)
Duarte, Denise; Galves, Antonio; Garcia, Nancy L. Markov approximation and consistent estimation of unbounded probabilistic suffix trees. Bull. Braz. Math. Soc. (N.S.) 37 (2006), no. 4, 581–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement